Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Rite Aid Multi-Symptom Daytime Cold and Flu Relief - 48 ct

    SKU
    8026037
    Rite Aid Exclusive
    Prices Vary by Store
    FSA/HSA eligible
    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +
    to Check Availability
    Checking delivery availability
    Icon
    No Artificial Ingredients

    Warning Show Details

    Questions about pickup, delivery, or shipping? Learn More

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 8026037


    Rite Aid Multi-Symptom Cold and Flu Relief provides non-drowsy relief of aches, fever and sore throat, cough and nasal congestion.

    • Daytime Relief
    • Multi-Symptom Relief
    • Relieves aches, fever and sore throat
    • Relieves cough and nasal congestion
    • Compare to the active ingredients in Vicks DayQuil Cold and Flu LiquiCaps
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Multi-Symptom Daytime Cold and Flu Relief - 48 ct
    Sub Brand Rite Aid Pharmacy
    Package Count 48
    Container Type box
    Strength (Medicine) 325
    Strength UOM mg
    Dosage 1
    Dosage UOM softgel(s)
    Country of Manufacture India
    Nutritional/Supplemental Facts

    See Image

    Best For Cough
    Prop 65 No
    HIGHLIGHTS
    Icon
    No Artificial Ingredients
    The exclusion of certain chemicals or ingredients of concern.
    HOW TO USE

    Take Only As Directed - Do Not Exceed 4 Doses Per 24 Hours Adults & Children 12 Yrs & Over 2 Softgels With Water Every 4 Hrs Children 4 To Under 12 Yrs Ask A Doctor Children Under 4 Yrs Do Not Use

    INGREDIENTS

    Active Ingredients (in each softgel): Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg Inactive Ingredients: FD&C red #40, FD&C yellow #6, gelatin, glycerin, polyehtylene glycol, povidone, propylene glycol, purified water, shellac, sorbitol sorbitan solution, titanium dioxide

    SAFETY

    Liver Warning: This Product Contains Acetaminophen. Severe Liver Damage May Occur If You Take - More Than 4 Doses In 24 Hrs, Which Is The Maximum Daily Amount For This Product - With Other Drugs Containing Acetaminophen - 3 Or More Alcoholic Drinks Every Day While Using This Product Sore Throat Warning: If Sore Throat Is Severe, Persists For More Than 2 Days, Is Accompanied Or Followed By Fever, Headache, Rash, Nausea, Or Vomiting, Consult A Doctor Promptly. Do Not Use - With Any Other Drug Containing Acetaminophen (Prescription Or Nonprescription). If You Are Not Sure Whether A Drug Contains Acetaminophen, Ask A Doctor Or Pharmacist. - If You Are Now Taking A Prescription Monoamine Oxidase Inhibitor (Maoi) (Certain Drugs For Depression, Psychiatric Or Emotional Conditions, Or Parkinson'S Disease), Or For 2 Weeks After Stopping The Maoi Drug. If You Do Not Know If Your Prescription Drug Contains An Maoi, Ask A Doctor Or Pharmacist Before Taking This Product. Ask A Doctor Before Use If You Have - Liver Disease - Heart Disease - High Blood Pressure - Thyroid Disease - Diabetes - Trouble Urinating Due To Enlarged Prostate Gland - Cough That Occurs With Too Much Phlegm (Mucus) - Persistent Or Chronic Cough Such As Occurs With Smoking, Asthma, Or Emphysema Ask A Doctor Or Pharmacist Before Use If You Are Taking The Blood Thinning Drug Warfarin. When Using This Product, Do Not Use More Than Directed. Stop Use And Ask A Doctor If - You Get Nervous, Dizzy Or Sleepless - Pain, Nasal Congestion Or Cough Get Worse Or Last More Than 7 Days - Fever Gets Worse Or Lasts More Than 3 Days - Redness Or Swelling Is Present - New Symptoms Occur - Cough Comes Back, Or Occurs With Rash Or Headache That Lasts. These Could Be Signs Of A Serious Condition. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. Keep Out Of Reach Of Children. In Case Of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away. Quick Medical Attention Is Critical For Adults And For Children Even If You Do Not Notice Any Signs Or Symptoms.

    DIMENSIONS
    Dimensions
    Depth 2.15
    Width 3.35
    Height 4.55
    REVIEWS